# SDR GLBA2013042900244

- Difficulty date: April 27, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 44,016 hours, 45,562 cycles
- Engine: Pwa PW118
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE WHITE EMERGENCY LIGHT AT ROW 6, LT SIDE IS INOPERATIVE.  MX REPAIRED A LOOSE WIRE AT THE CONNECTION, OPS CHECKED GOOD.
